Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 40, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 31, 2016, 1:14 PM CDT for Love County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 1:14 PM CDT (18:14 UTC)
- Expired
- May 31, 2016, 4:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WGUS54 KOUN 311814
FFWOUN
OKC085-312115-
/O.NEW.KOUN.FF.W.0040.160531T1814Z-160531T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
114 PM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 415 PM CDT
* AT 111 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN FROM BURNEYVILLE TO JUST NORTH OF MARIETTA
AND MOVING SLOWLY NORTHEAST. RAINFALL ESTIMATES OF 2 TO 2 AND A
HALF INCHES OF RAIN PER HOUR HAS FALLEN NEAR BURNEYVILLE WITH
ADDITIONAL STORMS MOVING INTO THIS AREA. THE HEAVY RAINFALL WILL
EXTEND TO AREAS NEAR AND NORTH OF MARIETTA AND INTO EASTERN LOVE
COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARIETTA...LEON...BURNEYVILLE...RUBOTTOM AND AREAS NEAR THE
SOUTHEASTERN PART OF LAKE MURRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3383 9746 3394 9746 3407 9704 3407 9697
3402 9697 3401 9693 3397 9694 3389 9718
3391 9723 3390 9725 3387 9725 3386 9728
3389 9731 3385 9733 3388 9733 3384 9735
3382 9743
$$
..SPEG.1 follow-up statement
026
WGUS74 KOUN 312032
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT TUE MAY 31 2016
OKC085-312115-
/O.CON.KOUN.FF.W.0040.000000T0000Z-160531T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOVE OK-
332 PM CDT TUE MAY 31 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHERN LOVE COUNTY...
AT 330 PM CDT...HEAVY RAINFALL HAS ENDED ACROSS LOVE COUNTY...BUT
FLOODING OF CREEKS... STREAMS AND POORLY DRAINED AREA CONTINUES TO
BE LIKELY ACROSS THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARIETTA...LEON...BURNEYVILLE AND RUBOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3383 9746 3394 9746 3407 9704 3407 9697
3402 9697 3401 9693 3397 9694 3389 9718
3391 9723 3390 9725 3387 9725 3386 9728
3389 9731 3385 9733 3388 9733 3384 9735
3382 9743
$$
..SPEG.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:58 AM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, May 31, 6:58 AM CDT, 6 hours 16 minutes before
Area Forecast Discussion National Weather Service Norman OK 658 AM CDT TUE MAY 31 2016 .DISCUSSION... The 31/12Z taf discussion is below. && .AVIATION... Overall, a very low confidence aviation forecast through the taf period. Forecast will be highly dependent on evolution of ongoing showers and thunderstorms. Expect a line of thunderstorms across northern Oklahoma to affect KPNC this morning. Confidence was lower farther south near KOKC/KOUN, so opted not to mention -TSRA for this line. However, there is the possibility the west/northwest wind shift from the storms could affect these sites. Expect widespread -TSRA across central Oklahoma (KOKC/KOUN/KCSM/KHBR), especially later this morning through the afternoon. The highest probability will shift southward (KLAW/KSPS) with time, but chances of -TSRA will remain even across central sites through the overnight. Therefore, kept prob30s through the period to account for this. Gusty and variable winds will be possible in the vicinity of any storms. Mahale && .PREV DISCUSSION... /issued 439 AM CDT TUE MAY 31 2016/ DISCUSSION... The primary forecast concerns will be storm chances and heavy rain potential today through tomorrow and the influences of the upper-level low the latter half of the week. A complex of strong to severe storms have entered northwest Oklahoma early this morning. Scattered storms have begun to develop ahead of this complex. Today's forecast will be modulated by the progression of these storms. The regeneration of storms along the outflow boundary may continue storm propagation of the complex to the east-southeast. During the day, expect even more widespread showers and storms to develop in the vicinity and ahead of this boundary due to diurnal heating and the associated increase of instability. Severe weather threat will be mitigated some by numerous storm mergers/interactions. Nevertheless, forecast instability will be sufficient for severe hail in the most intense cores. Severe wind gusts will also be a threat where there is sufficient cold pool generation (i.e., in larger scale complexes). Heavy rain and localized flooding will also be a hazard. Any surface boundary/effective cold front is expected to only make slow southward progress due to relatively weak and nearly boundary- parallel flow aloft. Widespread showers and storms are expected to continue into Wednesday with only a slight shift southward. The severe weather threat appears lower tomorrow, but heavy rain and localized flooding will continue to be a concern. For Thursday through Friday, the main forecast uncertainty will be the impacts of the upper level low in Texas. The 31/00Z GFS and ECMWF are in agreement that there will be a tight north to south gradient of precipitation/cloud cover across the region. Elevated instability decreases some on Thursday, so expect precipitation to be rain with embedded thunder on the north side of the upper level low. Precipitable waters remain elevated (>1.75"), especially across southern Oklahoma and parts of western north Texas. Therefore, the flooding threat may increase across the this area. On Saturday, a cold front is progged to pass by the region. This should end any chance of precipitation by Sunday with cooler/drier air across the area. Mahale && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 81 63 76 62 / 80 70 70 40 Hobart OK 80 63 77 61 / 70 70 60 40 Wichita Falls TX 82 64 78 62 / 50 70 70 50 Gage OK 79 59 76 56 / 60 60 30 20 Ponca City OK 79 62 77 60 / 70 70 50 20 Durant OK 83 67 78 65 / 40 70 70 60 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 03/10/10
Hazardous weather outlook, May 31, 11:54 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1154 AM CDT TUE MAY 31 2016 OKZ004>048-050>052-TXZ083>090-011700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN NORTH TEXAS... AND PORTIONS OF SOUTHERN... CENTRAL AND WESTERN OKLAHOMA. .LOCATION... THE SLIGHT RISK AREA IF SOUTHEAST OF A LINE FROM CALVIN TO ADA TO SULPHUR TO RINGLING. THE MARGINAL RISK AREA IS NEAR AND SOUTH OF A LINE FROM CUSHING TO OKLAHOMA CITY TO CHEYENNE OKLAHOMA... AND INCLUDES ALL OF WESTERN SECTIONS OF NORTH TEXAS. TIMING... THE MOST LIKELY TIME FOR A FEW SEVERE STORMS WILL BE FROM 2 PM THROUGH 10 PM. IMPACTS... THE PRIMARY HAZARDS WILL BE HAIL UP THE SIZE OF HALF DOLLARS AND WIND GUSTS NEAR 60 TO 70 MPH. LOCALIZED HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. DISCUSSION... AN OUTFLOW BOUNDARY FROM THUNDERSTORMS EARLIER THIS MORNING WILL CONTINUE TO MOVE ACROSS SOUTHERN OKLAHOMA AND PART OF WESTERN NORTH TEXAS THIS MORNING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY THROUGH THIS AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAINFALL. BY MID TO LATE AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG A COLD FRONT IN NORTHWESTERN OKLAHOMA. HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE. OTHER STORMS MAY FORM ALONG AND BEHIND THE OUTFLOW BOUNDARY IN FAR SOUTHERN OKLAHOMA AND NORTHERN TEXAS. HAIL NEAR THE SIZE OF HALF DOLLARS AND 60 MPH WINDS WILL BE POSSIBLE. BY LATE EVENING AND OVERNIGHT...A THUNDERSTORM COMPLEX MAY MOVE ACROSS THE SOUTHERN HALF OF OKLAHOMA AND NORTHERN TEXAS IN ADVANCE OF AN UPPER LEVEL SYSTEM. HEAVY RAINFALL AND STRONG GUSTY WINDS WILL BE POSSIBLE WITH THIS THUNDERSTORM COMPLEX. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .HEAVY RAINFALL... ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. THE RISK FOR FLOODING WILL BE GREATEST WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY... ALTHOUGH THE RISK FOR WIDESPREAD SEVERE WEATHER WILL REMAIN LOW. THUNDERSTORM CHANCES WILL SLOWLY SHIFT SOUTHWARD THURSDAY THROUGH SUNDAY. SMALL HAIL...STRONG WIND GUSTS...AND LOCALIZED FLOODING WILL REMAIN POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 31, 7:33 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT TUE MAY 31 2016
OKZ019-024>030-311300-
OKLAHOMA OK-POTTAWATOMIE OK-CANADIAN OK-GRADY OK-LOGAN OK-LINCOLN OK-
MCCLAIN OK-CLEVELAND OK-
733 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...SOUTHEASTERN CANADIAN...CENTRAL GRADY...SOUTHEASTERN
LOGAN...LINCOLN...NORTHWESTERN MCCLAIN AND CLEVELAND COUNTIES UNTIL
800 AM CDT...
AT 728 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR AMBER TO NEAR
OKLAHOMA CITY TO 6 MILES SOUTHEAST OF COYLE...MOVING SOUTHEAST AT 40
MPH. SCATTERED NON-SEVERE STORMS WILL BE SEEN SEVERAL MINUTES AFTER
THE ONSET OF GUSTY WIND.
HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL CITY...
CHICKASHA...NEWCASTLE...BLANCHARD...CHANDLER...BETHANY...MUSTANG...CHOCTAW...
THE VILLAGE...NOBLE...TUTTLE...HARRAH...SLAUGHTERVILLE...MCLOUD AND
SPENCER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3519 9716 3485 9780 3513 9809 3555 9755
3593 9730 3594 9664
TIME...MOT...LOC 1228Z 302DEG 34KT 3515 9791 3553 9735 3592 9713
11Special weather statement, May 31, 7:35 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 AM CDT TUE MAY 31 2016
OKZ008-013-020-311300-
NOBLE OK-PAYNE OK-KAY OK-
735 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NOBLE...PAYNE AND KAY
COUNTIES UNTIL 800 AM CDT...
AT 733 AM CDT...SCATTERED THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF CHILOCCO TO 3 MILES SOUTHEAST OF MORRISON TO NEAR
PERKINS...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...PONCA CITY...CUSHING...PERKINS...NEWKIRK...YALE...MORRISON...
GLENCOE...RIPLEY...KAW CITY...MARLAND...KILDARE...QUAY...CHILOCCO...KAW
LAKE...SOONER LAKE...HARDY...MCCORD...INGALLS AND PECKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3678 9675 3674 9683 3675 9689 3668 9693
3668 9706 3659 9706 3660 9691 3658 9689
3651 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9682 3616 9662 3595 9662
3594 9714 3624 9705 3700 9729 3700 9675
TIME...MOT...LOC 1233Z 255DEG 34KT 3695 9696 3626 9697 3596 9706
11Special weather statement, May 31, 8:02 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 AM CDT TUE MAY 31 2016
OKZ019-020-025-026-029>031-311345-
OKLAHOMA OK-POTTAWATOMIE OK-LOGAN OK-LINCOLN OK-CLEVELAND OK-
PAYNE OK-SEMINOLE OK-
802 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA...
POTTAWATOMIE...SOUTHEASTERN LOGAN...LINCOLN...NORTHERN CLEVELAND...
SOUTHEASTERN PAYNE AND NORTHWESTERN SEMINOLE COUNTIES UNTIL 845 AM
CDT...
AT 800 AM CDT...THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR RIPLEY TO 7 MILES NORTHWEST OF MEEKER TO FAR NORTHEAST NORMAN...MOVING
EAST AT 35 MPH. GUSTY WINDS WILL EXTEND WELL OUT AHEAD OF THE STORMS.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...NORMAN...SOUTHEASTERN EDMOND...MOORE...MIDWEST
CITY...SHAWNEE...DEL CITY...CUSHING...SEMINOLE...TECUMSEH...CHANDLER...
CHOCTAW...HARRAH...MCLOUD...SPENCER...PERKINS...JONES...STROUD...NICOMA PARK
AND PRAGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3508 9679 3531 9761 3532 9761 3562 9732
3607 9710 3605 9662 3544 9663 3539 9661
3545 9655
TIME...MOT...LOC 1300Z 284DEG 30KT 3599 9688 3558 9698 3519 9736
11Special weather statement, May 31, 9:50 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 950 AM CDT TUE MAY 31 2016 OKZ039-311515- STEPHENS OK- 950 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEPHENS COUNTY UNTIL 1015 AM CDT... AT 947 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DUNCAN...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3443 9799 3454 9805 3465 9778 3446 9768 TIME...MOT...LOC 1447Z 246DEG 16KT 3450 9795 ..SPEG.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:29 AM CDT | Special Weather Statement | OUN | Harper | 61 min |
| May 31, 3:10 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| May 31, 3:25 AM CDT | Special Weather Statement | OUN | Harper | 50 min |
| May 31, 3:45 AM CDT | Special Weather Statement | OUN | Woodward | 45 min |
| May 31, 4:01 AM CDT | Special Weather Statement | OUN | Woods | 44 min |
| May 31, 4:18 AM CDT | Special Weather Statement | OUN | Kingfisher | 42 min |
| May 31, 4:22 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods, Woodward | 53 min |
| May 31, 4:24 AM CDT | Special Weather Statement | OUN | Garfield | 66 min |
| May 31, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 61 min |
| May 31, 5:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kingfisher and 2 more | 44 min |
| May 31, 5:30 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Logan | 30 min |
| May 31, 5:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 62 min |
| May 31, 5:58 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 62 min |
| May 31, 6:08 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 42 min |
| May 31, 6:39 AM CDT | Special Weather Statement | OUN | Logan | 51 min |
| May 31, 6:46 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| May 31, 6:48 AM CDT | Special Weather Statement | OUN | Payne | 57 min |
| May 31, 6:58 AM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| May 31, 7:03 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 57 min |
| May 31, 7:33 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, Lincoln, Oklahoma | 27 min |
| May 31, 7:35 AM CDT | Special Weather Statement | OUN | Kay, Payne | 25 min |
| May 31, 8:02 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie | 43 min |
| May 31, 9:50 AM CDT | Special Weather Statement | OUN | Stephens | 25 min |
| May 31, 10:34 AM CDT | Flood Watch | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 33 more | 72 hr |
| May 31, 12:05 PM CDT | Areal Flood Advisory | OUN | Johnston, Pontotoc | 115 min |
| May 31, 12:21 PM CDT | Flash Flood Warning | OUN | Johnston, Pontotoc | 3 hr |
| May 31, 12:26 PM CDT | Areal Flood Advisory | OUN | Hughes | 2 hr |
| May 31, 1:16 PM CDT | Special Weather Statement | OUN | Marshall | 29 min |
| May 31, 1:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| May 31, 1:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 44 min |
| May 31, 1:50 PM CDT | Severe Thunderstorm Warning | OUN | Marshall | 40 min |
| May 31, 1:56 PM CDT | Flash Flood Warning | OUN | Marshall | 3 hr |
| May 31, 2:15 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 31, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 41 min |
| May 31, 2:22 PM CDT | Areal Flood Advisory | OUN | Carter | 3 hr |
| May 31, 4:46 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| May 31, 5:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 31, 5:20 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 31, 5:25 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| May 31, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 27 min |
| May 31, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 26 min |
| May 31, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| May 31, 6:21 PM CDT | Flash Flood Warning | OUN | Grady | 3 hr |
| May 31, 6:23 PM CDT | Areal Flood Advisory | OUN | Tillman | 3 hr |
| May 31, 6:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.